Author of the publication

Regularity and representation of viscosity solutions of partial differential equations via backward stochastic differential equations

, , and . Stochastic Processes and their Applications, 116 (9): 1319--1339 (September 2006)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Explicit Solution of Inventory Problems with Delivery Lags., and . Math. Oper. Res., 20 (3): 709-720 (1995)The Default Cascade Process in Stochastic Financial Networks., , and . ICAIF, page 227-234. ACM, (2023)An integral representation theorem of g-expectations., and . Risk Decis. Anal., 2 (4): 245-255 (2011)European Options in a Nonlinear Incomplete Market Model with Default., , and . SIAM J. Financial Math., 11 (3): 849-880 (2020)Pseudopower expansion of solutions of generalized equations and constrained optimization problems., and . Math. Program., (1995)Singular Stochastic Control and Optimal Stopping with Partial Information of Itô-Lévy Processes., and . SIAM J. Control and Optimization, 50 (4): 2254-2287 (2012)A Weak Dynamic Programming Principle for Combined Optimal Stopping/Stochastic Control with Ef-expectations., , and . SIAM J. Control and Optimization, 54 (4): 2090-2115 (2016)A policy iteration algorithm for fixed point problems with nonexpansive operators., , and . Math. Methods Oper. Res., 65 (2): 239-259 (2007)A stochastic maximum principle for processes driven by fractional Brownian motion, , , and . Stochastic Processes and their Applications, 100 (1-2): 233--253 (00 2002)Maximum Principles for Optimal Control of Forward-Backward Stochastic Differential Equations with Jumps., and . SIAM J. Control and Optimization, 48 (5): 2945-2976 (2009)